MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/2229-5151.134187

Медицинская библиотека · International journal of critical illness and injury science · 2014

Tulipalin A induced phytotoxicity.

McCluskey James, Bourgeois Marie, Harbison Raymond

Клинический случайСтатьяПеревод в очереди

Аннотация

Tulipalin A induced phytotoxicity is a persistent allergic contact dermatitides documented in floral workers exposed to Alstroemeria and its cultivars.[1] The causative allergen is tulipalin A, a toxic glycoside named for the tulip bulbs from which it was first isolated.[2] The condition is characterized by fissured acropulpitis, often accompanied by hyperpigmentation, onychorrhexis, and paronychia. More of the volar surface may be affected in sensitized florists. Dermatitis and paronychia are extremely common conditions and diagnostic errors may occur. A thorough patient history, in conjunction with confirmatory patch testing with a bulb sliver and tuliposide A exposure, can prevent misdiagnosis. We report a case of Tulipalin A induced phytotoxicity misdiagnosed as an unresolved tinea manuum infection in a patient evaluated for occupational exposure.

Для цитирования: McCluskey James, Bourgeois Marie, Harbison Raymond. Tulipalin A induced phytotoxicity.. International journal of critical illness and injury science. 2014. DOI: 10.4103/2229-5151.134187.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.